MathSciNet Relay Station
MathSciNet bibliographic data
MR2668991 41A36 (40A35)
Dirik, Fadime; Demirci, Kamil Modified double Szász-Mirakjan operators preserving $x^2+y^2$. Math. Commun. 15 (2010), no. 1, 177–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement